Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2014, Volume 26, Issue 3, Pages 136–143 (Mi dm1297)  

On the asymptotic normality of the number of empty cells in a scheme of group allocation of particles

V. P. Chistyakov

Steklov Mathematical Institute of Russian Academy of Sciences

DOI: https://doi.org/10.4213/dm1297

Full text: PDF file (369 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2014, 24:6, 319–325

Bibliographic databases:

UDC: 519.212.2+519.214.5
Received: 21.03.2014

Citation: V. P. Chistyakov, “On the asymptotic normality of the number of empty cells in a scheme of group allocation of particles”, Diskr. Mat., 26:3 (2014), 136–143; Discrete Math. Appl., 24:6 (2014), 319–325

Citation in format AMSBIB
\Bibitem{Chi14}
\by V.~P.~Chistyakov
\paper On the asymptotic normality of the number of empty cells in a~scheme of group allocation of particles
\jour Diskr. Mat.
\yr 2014
\vol 26
\issue 3
\pages 136--143
\mathnet{http://mi.mathnet.ru/dm1297}
\crossref{https://doi.org/10.4213/dm1297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3309407}
\elib{https://elibrary.ru/item.asp?id=22834154}
\transl
\jour Discrete Math. Appl.
\yr 2014
\vol 24
\issue 6
\pages 319--325
\crossref{https://doi.org/10.1515/dma-2014-0028}
\elib{https://elibrary.ru/item.asp?id=24018346}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84918806650}


Linking options:
  • http://mi.mathnet.ru/eng/dm1297
  • https://doi.org/10.4213/dm1297
  • http://mi.mathnet.ru/eng/dm/v26/i3/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:544
    Full text:105
    References:20
    First page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021